# SDR DALA2022063004556

- Difficulty date: June 29, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 7,334 hours, 3,440 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LEADING EDGE SKIN CRACKED AT #3 SLAT CTR CUT OUT. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0275:2021-2065-LH/ 005 00104 COMPLIED WITH PRI 599749-14 REVISION 0, REVISION 1, AND ER/A 599749-14 REVISION ORIGINAL. (LP# 2299001)
